MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00101-008-1460-5

Медицинская библиотека · Der Anaesthesist · 2009

[Ethylene glycol intoxication. Important differential diagnosis in comatose patients with metabolic acidosis].

Müller R, Planck J, Heveling T

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Ethylene glycol is an alcohol, which is mainly used as antifreeze. Intoxication with ethylene glycol can cause neurological and cardiopulmonary symptoms, metabolic acidosis and acute renal failure. Therapeutic options include reversal of metabolic acidosis, inhibition of alcohol dehydrogenase and early hemodialysis. In survivors of the acute phase, lasting damage is rare. The case of a 49-year-old patient with ethylene glycol intoxication is reported which was characterized by progressive impairment of consciousness, tetraparesis, hyperventilation and metabolic acidosis.

Для цитирования: Müller R, Planck J, Heveling T. [Ethylene glycol intoxication. Important differential diagnosis in comatose patients with metabolic acidosis].. Der Anaesthesist. 2009. DOI: 10.1007/s00101-008-1460-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.